Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
tuffnftl
Regular

Reged: 05/03/06
Posts: 26
Loc: florida,fort laud
atripla
      #201742 - 07/28/06 08:32 AM

i just started this pill any ideas or feedback or what to expect anyone please help thx kenny

Post Extras: Remind Me!   Notify Moderator  
ny10001
Grand Master

Reged: 07/08/05
Posts: 199
Loc: New York
Re: atripla new
      #201759 - 07/28/06 11:42 AM

Basically you're taking Sustiva and Truvada. They just happen to be combined into one pill. It's not likely that Truvada will give you any side effects that are noticeable. The Sustiva component, however, is known to take a few weeks to adjust to. Most frequent side effects of Sustiva are central nervous system related. Wild dreams are probably the most common side effect. Over the course of a few weeks, however, those side effects usually dissipate (in most people). You may feel a bit groggy in the mornings for the first week or two...that's the Sustiva.

If you get a rash, discuss it with your doctor. A few patients starting Sustiva will get that (but it usually goes away on its own).

If you experience significant mood changes or personality changes, then deifnitely talk to you doctor. If that happens, you may not want to take Sustiva.

Other than that, there's not much to report other than take the medication on an empty stomach. Sustiva is less likely to cause side effects when taken without food. If you take it with food, you won't be in any physical danger, but the likelihood of side effects goes up.

Good luck. I envy the fact that you're on a single pill! i wish I could have the same!

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: atripla new
      #201767 - 07/28/06 12:26 PM

I've been on the Truvada/Sustiva combo for 4 months and I've had no side effects at all (was kinda lookin forward to the dreams though but nothing happened). I've gone from a CD4 count of 311 to 400 and a VL to undetectable in 3 months. My doc said I could switch to Atripla after my current meds runs out. At least it saves on a co-pay!!

Good luck,

Doug

Post Extras: Remind Me!   Notify Moderator  
nwdoug
Regular

Reged: 04/18/06
Posts: 31
Re: atripla new
      #201768 - 07/28/06 12:29 PM

I'm the anon post. Forgot to login!!

Post Extras: Remind Me!   Notify Moderator  
still_here
Guardian

Reged: 02/01/06
Posts: 389
Re: atripla new
      #201801 - 07/28/06 04:48 PM

i've been taking sustiva/truvada since 10/2005. i was just given the script for atripla that i am going to pick up today. i still have a few stomach issues with the Sustiva, but nothing that would make me stop taking it. for me the 1st month was the hardest. each week the symptoms got better, just keep with it, it does get better.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2711

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3